# SDR DALA2022012600539

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 83,477 hours, 15,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 AFT R DOOR SLIDE ARMED LIGHT INOP AT DOOR. LIGHT WORKS NORMAL AT 1L PANEL, CORRECTIVE ACTION: R/R 3R DOOR ARMED LIGHT MODULE I.A.W. B767-400 AMM 52-73. ALL INDICATIONS NORMAL. (2098501)
